Journal of Differential Geometry

Embedded minimal surfaces in manifolds diffeomorphic to the three-dimensional ball or sphere

Jürgen Jost

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 2 (1989), 555-577.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443602

Digital Object Identifier
doi:10.4310/jdg/1214443602

Mathematical Reviews number (MathSciNet)
MR1010172

Zentralblatt MATH identifier
0682.53056

Subjects
Primary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Jost, Jürgen. Embedded minimal surfaces in manifolds diffeomorphic to the three-dimensional ball or sphere. J. Differential Geom. 30 (1989), no. 2, 555--577. doi:10.4310/jdg/1214443602. https://projecteuclid.org/euclid.jdg/1214443602


Export citation